Ghent University Academic Bibliography

Advanced

Petrov type D pure radiation fields of Kundt’s class

Liselotte De Groote UGent, Norbert Van den Bergh UGent and Lode Wylleman UGent (2010) JOURNAL OF MATHEMATICAL PHYSICS. 51(10).
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle (original)
publication status
published
subject
keyword
Kundt space-times, general relativity, pure radiation, COSMOLOGICAL CONSTANT, INVARIANT OPERATORS, METRICS
journal title
JOURNAL OF MATHEMATICAL PHYSICS
J. Math. Phys.
volume
51
issue
10
article_number
102501
pages
12 pages
Web of Science type
Article
Web of Science id
000283750800017
JCR category
PHYSICS, MATHEMATICAL
JCR impact factor
1.291 (2010)
JCR rank
25/54 (2010)
JCR quartile
2 (2010)
ISSN
0022-2488
DOI
10.1063/1.3502459
language
English
UGent publication?
yes
classification
A1
copyright statement
I have transferred the copyright for this publication to the publisher
id
1081759
handle
http://hdl.handle.net/1854/LU-1081759
date created
2010-12-03 10:33:28
date last changed
2010-12-06 11:03:53
@article{1081759,
  articleno    = {102501},
  author       = {De Groote, Liselotte and Van den Bergh, Norbert and Wylleman, Lode},
  issn         = {0022-2488},
  journal      = {JOURNAL OF MATHEMATICAL PHYSICS},
  keyword      = {Kundt space-times,general relativity,pure radiation,COSMOLOGICAL CONSTANT,INVARIANT OPERATORS,METRICS},
  language     = {eng},
  number       = {10},
  pages        = {12},
  title        = {Petrov type D pure radiation fields of Kundt{\textquoteright}s class},
  url          = {http://dx.doi.org/10.1063/1.3502459},
  volume       = {51},
  year         = {2010},
}

Chicago
De Groote, Liselotte, Norbert Van den Bergh, and Lode Wylleman. 2010. “Petrov Type D Pure Radiation Fields of Kundt’s Class.” Journal of Mathematical Physics 51 (10).
APA
De Groote, L., Van den Bergh, N., & Wylleman, L. (2010). Petrov type D pure radiation fields of Kundt’s class. JOURNAL OF MATHEMATICAL PHYSICS, 51(10).
Vancouver
1.
De Groote L, Van den Bergh N, Wylleman L. Petrov type D pure radiation fields of Kundt’s class. JOURNAL OF MATHEMATICAL PHYSICS. 2010;51(10).
MLA
De Groote, Liselotte, Norbert Van den Bergh, and Lode Wylleman. “Petrov Type D Pure Radiation Fields of Kundt’s Class.” JOURNAL OF MATHEMATICAL PHYSICS 51.10 (2010): n. pag. Print.